Approximate solutions of a non-linear equation for the velocity curl in the middle troposphere
Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 578-581
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_3_a18,
author = {V. P. Sadokov},
title = {Approximate solutions of a non-linear equation for the velocity curl in the middle troposphere},
journal = {Doklady Akademii Nauk},
pages = {578--581},
year = {1960},
volume = {134},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a18/}
}
V. P. Sadokov. Approximate solutions of a non-linear equation for the velocity curl in the middle troposphere. Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 578-581. http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a18/